# SDR DALA2016083106295

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DISCREPANCY:  CRACKED FRAME ON STA Y=1418, LONGERON 2 RT AT AFT ACCESSORIES COMPARTMENT.  STIFFENER, ON FRAME WAS REPLACED IAW SRM 51-30-5 AND 51-30-2.
